Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 583, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jul 3, 2016, 7:15 PM CDT for Lincoln County, Pottawatomie County, Seminole County, Oklahoma. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2016, 7:15 PM CDT (00:15 UTC)
- Expired
- Jul 3, 2016, 8:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lincoln County, OK, Pottawatomie County, OK, Seminole County, OK
The radar
The Norman radar (KTLX), 33 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 7:27 PM CDT | TSTM WND GST 64 | 2 Sw Johnson, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 3, 3:17 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.3 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3338 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1207 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 13.3
The text
As transmitted.
148
WUUS54 KOUN 040015
SVROUN
OKC081-125-133-040100-
/O.NEW.KOUN.SV.W.0583.160704T0015Z-160704T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
715 PM CDT SUN JUL 3 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN SEMINOLE COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHERN LINCOLN COUNTY IN CENTRAL OKLAHOMA...
NORTHERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 800 PM CDT
* AT 713 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SPARKS TO 4 MILES NORTH OF PINK...MOVING EAST
AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SHAWNEE...MCLOUD...PRAGUE...MEEKER...JOHNSON...SPARKS...LITTLE...
DALE...BETHEL ACRES...CENTERVIEW AND AYDELOTTE.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 174 AND 203.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR LAKES...GET AWAY FROM THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3529 9714 3552 9714 3572 9662 3534 9662
TIME...MOT...LOC 0013Z 254DEG 24KT 3561 9681 3533 9710
HAIL...1.00IN
WIND...60MPH
$$
MAHALE2 follow-up statements
429
WWUS54 KOUN 040044
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
744 PM CDT SUN JUL 3 2016
OKC081-125-133-040100-
/O.CON.KOUN.SV.W.0583.000000T0000Z-160704T0100Z/
SEMINOLE OK-LINCOLN OK-POTTAWATOMIE OK-
744 PM CDT SUN JUL 3 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHWESTERN SEMINOLE...SOUTHERN LINCOLN AND NORTHERN
POTTAWATOMIE COUNTIES...
AT 744 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR PRAGUE TO NEAR MCLOUD...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SHAWNEE...MCLOUD...PRAGUE...MEEKER...JOHNSON...LITTLE...DALE...
BETHEL ACRES...CENTERVIEW AND AYDELOTTE.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 174 AND 203.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3529 9714 3547 9714 3560 9662 3534 9662
TIME...MOT...LOC 0044Z 287DEG 15KT 3551 9665 3541 9709
HAIL...1.00IN
WIND...60MPH
$$
MAHALE347
WWUS54 KOUN 040056
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
756 PM CDT SUN JUL 3 2016
OKC081-125-133-040106-
/O.EXP.KOUN.SV.W.0583.000000T0000Z-160704T0100Z/
SEMINOLE OK-LINCOLN OK-POTTAWATOMIE OK-
756 PM CDT SUN JUL 3 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SEMINOLE...
SOUTHERN LINCOLN AND NORTHERN POTTAWATOMIE COUNTIES WILL EXPIRE AT
800 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 3529 9714 3547 9714 3560 9662 3534 9662
TIME...MOT...LOC 0055Z 254DEG 24KT 3551 9665 3541 9709
$$
MAHALEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 6:33 PM CDT, 42 minutes earlier.
Area forecast discussion, Jul 3, 6:33 PM CDT, 42 minutes before
Area Forecast Discussion
National Weather Service Norman OK
633 PM CDT SUN JUL 3 2016
.DISCUSSION...
The 00Z aviation discussion follows....
&&
.AVIATION...
Strong/severe thunderstorms have formed along a weak frontal
system from near KOUN northeast to KTUL and beyond. Additional
storms have begun to form along a surface trough from KOUN
southwest to KSPS and KABI. This assembly of storms is expected to
move slowly toward the southeast (while individual storms mostly
move toward the east).
A layer of stratus is forecast to move south from Kansas into
central and northern Okalhoma, bringing mainly MVFR ceilings,
although a few hours of IFR could happen, especially at KPNC.
There is also a chance that thunderstorms, now over the High
Plains, may affect KSPS-KHBR toward sunrise, but the chance is
rather low.
&&
.PREV DISCUSSION... /issued 337 PM CDT SUN JUL 3 2016/
DISCUSSION...
Severe storms will be possible across central and southern parts
of CWA through at least mid-evening. Along with a primary impact
potential for damaging wind gusts with strongest storms, there
will be a heavy rain and flash flood threat especially this
evening across southeast portions of Oklahoma. Coverage and high
flash flood guidance values, covering an area that has not see
much rain recently, will preclude flood watch.
Convective potential will remain tomorrow mainly across the Red
River Valley near stalled frontal boundary. Again, damaging wind
gusts and heavy rain will be the primary concerns. Each day of the
coming week will see a chance for at least isolated storm activity
as models slower and less aggressive with building ridge. Chances
increase a bit late in the week with a potential week front making
its way south from the Central Plains.
Heat will be a concern this week, with several locations seeing
near and above 105 heat index values this afternoon. No
significant cooling expected for tomorrow and outside of
northwest and west-central Oklahoma, dewpoints are expected to be
as high or higher next few days. This has resulted in a Heat
Advisory for all but far northern and western Oklahoma through
Tuesday. This advisory may be expanded in space/time Tuesday into
mid-week as confidence increases on hotter temperatures spreading
farther north. Drier air over far western Oklahoma will likely
keep those locations with heat indices closer to dry bulb temps.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 72 94 75 96 / 40 10 10 10
Hobart OK 71 98 75 101 / 10 10 10 20
Wichita Falls TX 76 99 78 101 / 30 20 20 10
Gage OK 65 96 71 100 / 0 10 10 20
Ponca City OK 67 91 76 97 / 30 0 10 20
Durant OK 77 93 76 95 / 60 30 10 10
&&
.OUN Watches/Warnings/Advisories...
OK...Heat Advisory until 8 PM CDT Tuesday for OKZ018>020-023>032-
037>048-050>052.
TX...Heat Advisory until 8 PM CDT Tuesday for TXZ084>090.
&&
06/10/23Hazardous weather outlook, Jul 3, 11:51 AM CDT, 7 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1151 AM CDT SUN JUL 3 2016 OKZ004>048-050>052-TXZ083>090-041000- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1151 AM CDT SUN JUL 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THROUGH TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS MUCH OF CENTRAL AND EASTERN OKLAHOMA. THE SLIGHT RISK AREA IS ALONG AND SOUTHEAST OF A LINE FROM STILLWATER TO EL RENO TO LAWTON TO WICHITA FALLS TEXAS. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ABOUT MID-AFTERNOON ALONG THE NORTHWEST PARTS OF THE SLIGHT RISK AREA...THEN ADVANCE SOUTHEAST THROUGH THIS EVENING. THE RISK OF SEVERE THUNDERSTORMS WILL EXTEND FROM ABOUT 3 PM TO 11 PM. THE PRIMARY RISK FROM THE STORMS WILL BE DAMAGING WIND GUSTS...WHILE FLOODING RAIN AND HAIL WILL ALSO BE POSSIBLE. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE SLIGHT RISK AREA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS FROM 3 PM TO 11 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON MONDAY FOR PORTIONS OF FAR WESTERN AND SOUTHWESTERN OKLAHOMA AND ADJACENT PARTS OF WESTERN NORTH TEXAS. SUPPORTED BY A WEAK SURFACE LOW...SCATTERED THUNDERSTORMS MOVING EAST...OFF THE TEXAS PANHANDLE...WILL MOVE INTO FAR WESTERN AND SOUTHWESTERN OKLAHOMA THROUGH THE MID TO LATE AFTERNOON HOURS. DAMAGING WIND GUSTS...AND HAIL ARE POSSIBLE WITH THE STRONGEST THUNDERSTORMS. THUNDERSTORM CHANCES WILL LINGER THROUGH THE OVERNIGHT INTO TUESDAY. .HEAT... TEMPERATURES WILL CONTINUE TO GRADUALLY INCREASE THIS WEEK. BY MIDWEEK...HEAT INDICES MAY APPROACH THE 100 TO 107 DEGREE RANGE ACROSS THE REGION EACH AFTERNOON. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, Jul 3, 6:25 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 625 PM CDT SUN JUL 3 2016 OKZ044-045-TXZ090-040000- COTTON OK-JEFFERSON OK-CLAY TX- 625 PM CDT SUN JUL 3 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COTTON... NORTHWESTERN JEFFERSON AND NORTHEASTERN CLAY COUNTIES UNTIL 700 PM CDT... AT 624 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM NEAR ADDINGTON TO 3 MILES NORTHEAST OF BYERS...MOVING EAST AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... WAURIKA...RYAN...BYERS...HASTINGS...ADDINGTON... SUGDEN AND SOUTHEASTERN WAURIKA LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3408 9832 3429 9807 3429 9759 3396 9800 TIME...MOT...LOC 2324Z 272DEG 19KT 3424 9794 3411 9816 11
Local storm report, Jul 3, 6:31 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
631 PM CDT SUN JUL 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 3 E HARRAH 35.49N 97.11W
07/03/2016 E1.00 INCH LINCOLN OK PUBLIC
&&
FMSpecial weather statement, Jul 3, 6:44 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 644 PM CDT SUN JUL 3 2016 TXZ089-040015- ARCHER TX- 644 PM CDT SUN JUL 3 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ARCHER COUNTY UNTIL 715 PM CDT... AT 642 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST OF LAKE KICKAPOO...MOVING EAST AT 25 MPH. HAZARDS INCLUDE... WIND GUSTS 40 TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... ARCHER CITY...SCOTLAND...WINDTHORST AND LAKE KICKAPOO. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3371 9885 3380 9843 3354 9842 3350 9879 TIME...MOT...LOC 2342Z 254DEG 23KT 3361 9874 11
Local storm report, Jul 3, 6:58 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
658 PM CDT SUN JUL 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL 4 ENE NOBLE 35.16N 97.33W
07/03/2016 E1.00 INCH CLEVELAND OK NWS EMPLOYEE
&&
FMSpecial weather statement, Jul 3, 7:06 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
706 PM CDT SUN JUL 3 2016
OKZ025-028-029-040030-
OKLAHOMA OK-MCCLAIN OK-CLEVELAND OK-
706 PM CDT SUN JUL 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKLAHOMA...WEST
CENTRAL MCCLAIN AND NORTHERN CLEVELAND COUNTIES UNTIL 730 PM CDT...
AT 704 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR OKLAHOMA CITY TO NEAR NORMAN...MOVING EAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
EASTERN OKLAHOMA CITY...NORMAN...MOORE...MIDWEST CITY...DEL CITY...
NEWCASTLE...CHOCTAW...HARRAH...SPENCER...JONES...NICOMA PARK...
GOLDSBY...VALLEY BROOK...STANLEY DRAPER LAKE...
TINKER AIR FORCE BASE...STELLA...NEWALLA...
NORTHERN LAKE THUNDERBIRD...FOREST PARK AND SMITH VILLAGE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 107 AND 122.
INTERSTATE 40 BETWEEN MILE MARKERS 154 AND 173.
INTERSTATE 240 BETWEEN MILE MARKERS 5 AND 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
STAY ALERT AND LISTEN FOR WARNINGS.
IF ON OR NEAR LAKES...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 3529 9715 3514 9761 3559 9741 3562 9714
3540 9714
TIME...MOT...LOC 0004Z 250DEG 20KT 3555 9737 3521 9753
MAHALESpecial weather statement, Jul 3, 7:11 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
711 PM CDT SUN JUL 3 2016
OKZ045-TXZ090-040045-
JEFFERSON OK-CLAY TX-
711 PM CDT SUN JUL 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JEFFERSON AND
NORTHEASTERN CLAY COUNTIES UNTIL 745 PM CDT...
AT 709 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF
TERRAL...MOVING EAST AT 20 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
HENRIETTA...RYAN AND TERRAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3382 9819 3404 9808 3406 9779 3389 9778
3389 9779 3390 9780 3388 9780 3388 9782
3386 9783 3385 9787 3388 9794 3388 9796
3389 9798 3381 9798
TIME...MOT...LOC 0009Z 266DEG 19KT 3392 9809
11The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 7:06 PM CDT | Special Weather Statement | OUN | Oklahoma | 24 min |
| Jul 3, 7:11 PM CDT | Special Weather Statement | OUN | Jefferson | 34 min |
| Jul 3, 7:20 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie | 40 min |
| Jul 3, 7:21 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 39 min |
| Jul 3, 7:30 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie, Seminole | 45 min |
| Jul 3, 7:31 PM CDT | Special Weather Statement | OUN | Jefferson | 29 min |
| Jul 3, 7:43 PM CDT | Areal Flood Advisory | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie, Seminole | 3 hr |
| Jul 3, 7:55 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 33 min |
| Jul 3, 8:04 PM CDT | Special Weather Statement | OUN | Cleveland, McClain, Pottawatomie | 41 min |
| Jul 3, 8:05 PM CDT | Areal Flood Advisory | OUN | Cleveland, McClain | 115 min |
| Jul 3, 8:21 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 39 min |
| Jul 3, 8:30 PM CDT | Flash Flood Warning | OUN | Cleveland, McClain, Pottawatomie | 2 hr |
| Jul 3, 8:48 PM CDT | Special Weather Statement | OUN | Cleveland, McClain, Pottawatomie, Seminole | 27 min |
| Jul 3, 9:19 PM CDT | Special Weather Statement | OUN | Hughes, Seminole | 26 min |
| Jul 3, 9:23 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Seminole | 52 min |
| Jul 3, 9:27 PM CDT | Special Weather Statement | OUN | Cleveland, Pottawatomie | 33 min |
| Jul 3, 9:42 PM CDT | Special Weather Statement | OUN | Garvin, McClain | 33 min |
| Jul 3, 10:15 PM CDT | Special Weather Statement | OUN | Pontotoc | 30 min |
| Jul 3, 10:48 PM CDT | Special Weather Statement | OUN | Pontotoc | 27 min |
| Jul 3, 11:15 PM CDT | Special Weather Statement | OUN | Pontotoc | 30 min |
| Jul 3, 11:42 PM CDT | Special Weather Statement | OUN | Coal | 33 min |
| Jul 4, 1:44 AM CDT | Special Weather Statement | OUN | Hughes | 46 min |
| Jul 4, 1:56 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 12 hr |
| Jul 4, 3:41 AM CDT | Special Weather Statement | OUN | Marshall | 49 min |
| Jul 4, 3:44 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Love, Marshall | 46 min |
| Jul 4, 6:48 PM CDT | Special Weather Statement | OUN | Beckham | 27 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.